MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0030793686
Medical Device Problem Codes Positioning Failure (1158); Positioning Problem (3009)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent placement failed and the patient experienced pain.Two synergy xd were advanced for treatment, but failed to "hook" and had to be pulled out.Per the patient, inadequate sedation was provided and excruciating pain during removal of the stents was experienced.A third synergy xd was successfully placed to complete the procedure.
 
Additional Manufacturer Narrative
Correction: h6 device code.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18499295
Report Number2124215-2024-01393
Device Sequence Number8125441
Product Code NIQ
UDI-Device Identifier08714729980964
UDI-Public08714729980964
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2025
Device Lot Number0030793686
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown